# SDR REXA2016032500566

- Difficulty date: March 25, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL SEGMENTS 2 - 7 ARE CORRODED.  REPLACED CORRODED LT SIDE SEAT RAIL IAW AMM 53-01-11-400-802.  ALL FABRICATED SEAT TRACKS WERE ACCOMPLISHED IAW REO:601R-53-00-55 REV B DATED 2015 08 24.
